Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 113, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 14, 2005, 3:17 PM EDT for Fayette County, Jessamine County, Kentucky. It was in force for 43 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2005, 3:17 PM EDT (19:17 UTC)
- Expired
- Jun 14, 2005, 4:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Fayette County, KY, Jessamine County, KY
The radar
The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:30 PM EDT | TSTM WND DMG | Lexington, KY | TREES AND POWER LINES DOWN |
| Jun 14, 3:30 PM EDT | TSTM WND DMG | Nicholasville, KY | NUMEROUS TREES DOWN ACROSS THE CITY. |
| Jun 14, 3:41 PM EDT | TSTM WND DMG | Lexington, KY | TREES AND POWER LINES DOWN ACROSS THE CITY. |
| Jun 14, 3:43 PM EDT | TSTM WND DMG | Lexington, KY | 60 MPH WIND JUST AND MARBLE SIZE HAIL. |
| Jun 14, 3:43 PM EDT | HAIL 0.75 | Lexington, KY | |
| Jun 14, 3:49 PM EDT | TSTM WND DMG | Lexington, KY | DAMAGE AT FAYETTE MALL. LARGE PLEXIGLASS BLOWN IN. NO INJURIES. |
| Jun 14, 3:49 PM EDT | TSTM WND GST 60 | Lexington, KY | IN DOWNTOWN LEXINGTON. |
| Jun 14, 4:00 PM EDT | TSTM WND DMG | Lexington, KY | OVER 10,000 PEOPLE WITHOUT POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 141919
SVRLMK
KYC067-113-142000-
/O.NEW.KLMK.SV.W.0113.050614T1917Z-050614T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT TUE JUN 14 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL KENTUCKY
THIS INCLUDES THE CITY OF LEXINGTON
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY
* UNTIL 400 PM EDT
* AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM 12 MILES NORTHWEST OF LEXINGTON
TO 8 MILES NORTHWEST OF NICHOLASVILLE TO 13 MILES WEST OF
NICHOLASVILLE...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LEXINGTON BY 330 PM EDT
NICHOLASVILLE BY 340 PM EDT
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3801 8433 3794 8432 3789 8435 3789 8439
3787 8438 3784 8448 3781 8448 3776 8459
3786 8470 3809 8464 3813 8461 3820 8440
3811 8439 3806 8429 3802 8429
$$
FUNK3 follow-up statements
000
WWUS53 KLMK 141939
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 PM EDT TUE JUN 14 2005
KYC067-113-142000-
/O.CON.KLMK.SV.W.0113.000000T0000Z-050614T2000Z/
FAYETTE KY-JESSAMINE KY-
339 PM EDT TUE JUN 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM EDT(300 PM
CDT) FOR JESSAMINE AND FAYETTE COUNTIES...
AT 334 PM EDT(234 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF LEXINGTON
TO LEXINGTON TO KEENE...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH
OF LEXINGTON TO LEXINGTON TO 9 MILES SOUTHWEST OF LEXINGTON...MOVING
EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LEXINGTON AT 345 PM EDT(250 PM CDT)
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING(600 PM CDT TUESDAY EVENING) FOR SOUTH CENTRAL INDIANA
AND NORTH CENTRAL KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING(700 PM CDT TUESDAY
EVENING) FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3801 8433 3794 8432 3789 8435 3789 8439
3787 8438 3784 8448 3781 8448 3776 8459
3786 8470 3809 8464 3813 8461 3820 8440
3811 8439 3806 8429 3802 8429
$$
JSD000
WWUS53 KLMK 141949
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT TUE JUN 14 2005
KYC067-113-142000-
/O.CON.KLMK.SV.W.0113.000000T0000Z-050614T2000Z/
FAYETTE KY-JESSAMINE KY-
346 PM EDT TUE JUN 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM EDT(300 PM
CDT) FOR JESSAMINE AND FAYETTE COUNTIES...
AT 342 PM EDT(242 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF
LEXINGTON TO 6 MILES EAST OF LEXINGTON TO LEXINGTON...MOVING EAST AT
45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
EASTERN FAYETTE COUNTY AT 400 PM EDT(300 PM CDT)
DIME SIZED HAIL AND 60 MPH WINDS WERE REPORTED IN LEXINGTON.
NUMEROUS TREES WERE DOWNED IN NICHOLASVILLE...IN JESSAMINE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING(600 PM CDT TUESDAY EVENING) FOR SOUTH CENTRAL INDIANA
AND NORTH CENTRAL KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING(700 PM CDT TUESDAY
EVENING) FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3801 8433 3794 8432 3789 8435 3789 8439
3785 8438 3786 8446 3781 8448 3777 8457
3787 8468 3809 8464 3813 8461 3820 8439
3811 8439 3806 8429 3802 8429
$$
JSD000
WWUS53 KLMK 141959
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT TUE JUN 14 2005
KYC067-113-142009-
/O.EXP.KLMK.SV.W.0113.000000T0000Z-050614T2000Z/
FAYETTE KY-JESSAMINE KY-
359 PM EDT TUE JUN 14 2005
...THE SEVERE THUNDERSTORM WARNING FOR JESSAMINE AND FAYETTE COUNTIES
EXPIRED AT 400 PM EDT(300 PM CDT)...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING(600 PM CDT TUESDAY EVENING) FOR SOUTH CENTRAL INDIANA
AND NORTH CENTRAL KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING(700 PM CDT TUESDAY
EVENING) FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3801 8433 3794 8432 3789 8435 3789 8439
3785 8438 3786 8446 3781 8448 3777 8457
3787 8468 3809 8464 3813 8461 3820 8439
3811 8439 3806 8429 3802 8429
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:59 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 14, 2:59 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 259 PM EDT TUE JUN 14 2005 ...UPDATED TO REMOVE WESTERN AND NORTHERN COUNTIES FROM SEVERE THUNDERSTORM WATCHES... .SHORT TERM (TONIGHT THROUGH FRIDAY)... OF COURSE IMMEDIATE CONCERN FOR THIS PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. EXTRAPOLATING THESE STORMS FORWARD IN TIME THEY SHOULD EXIT THE LMK CWFA AROUND 23Z WITH THE COLD FRONT FOLLOWING BETWEEN 00Z AND 02Z. ONCE THE STORMS ARE OVER...QUIET WEATHER WILL DOMINATE THE REMAINDER OF THE FORECAST. UPPER TROF WILL MOVE INTO THE NORTHEAST UNITED STATES TONIGHT AND TAKE UP RESIDENCE FOR THE REST OF THE SHORT TERM WITH A TROF IN THE EAST AND A RIDGE OVER THE PLAINS...GIVING US NORTHWEST FLOW AND A PATTERN SIMILAR TO WHAT WE SAW IN LATE MAY. THE RESULT WILL BE DRY WEATHER WITH COOLER TEMPERATURES AND LOWER HUMIDITY THAN WHAT WEVE BEEN SEEING RECENTLY. VARIOUS SMALL RIPPLES IN THE FLOW WILL MOVE THROUGH AS THEY ROTATE AROUND A SURFACE LOW NEAR THE ON/PQ BORDER (WEDNESDAY-FRIDAY) BUT RH WILL BE LACKING ENOUGH THAT WE CAN KEEP PRECIPITATION OUT OF THE FORECAST. AS MENTIONED IN PREVIOUS SHIFTS BEST CHANCE FOR ANY RAIN AT ALL WILL BE WEDNESDAY NIGHT. FOR NOW WILL JUST KEEP HIGHER CLOUD AMOUNTS. .LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)... AN AMPLIFIED UPPER AIR PATTERN WILL BE FIRMLY IN PLACE EARLY SATURDAY WITH UNSEASONABLY STRONG TROUGHS LOCATED ACROSS THE EASTERN GREAT LAKES AND OFF THE WEST COAST. A BLOCKING RIDGE LOCATED ACROSS THE WESTERN PLAINS WILL BRING NORTHERLY UPPER AIR FLOW ACROSS THE LOWER OHIO VALLEY. COOL MID LEVEL TEMPERATURES ASSOCIATED WITH THE EASTERN GREAT LAKES TROUGH WILL BRING QUITE PLEASANT WEATHER ACROSS OUR REGION FOR THE FIRST PART OF THE WEEKEND. CANADIAN HIGH PRESSURE LOCATED ACROSS THE GREAT LAKES SATURDAY WILL BRING NORTH WINDS AND DRY AIR...WITH LOW AFTERNOON RELATIVE HUMIDITIES. AS HIGH PRESSURE SETTLES SOUTH INTO THE LOWER OHIO VALLEY SUNDAY AND MONDAY...EXPECT MOSTLY SUNNY SKIES. GULF MOISTURE WILL STAY WELL SOUTH OF KENTUCKY. A WARMING TREND WILL BEGIN SUNDAY AND CONTINUE THROUGH TUESDAY...WHEN TEMPERATURES WILL RETURN TO SLIGHTLY ABOVE NORMAL. && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .KY...SVA 480 SHELBY...HENRY... FRANKLIN...SCOTT...HARRISON TIL 23Z. SVA 482 TIL 00Z FOR REMAINDER OF KY COUNTIES ALONG AND EAST OF A LINE FROM ELIZABETHTOWN TO RUSSELLVILLE. && 13/DENMAN
Hazardous weather outlook, Jun 14, 12:50 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1250 PM EDT TUE JUN 14 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-150830- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER 1250 PM EDT TUE JUN 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS THE OUTLOOK AREA THIS AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE... ESPECIALLY ACROSS SOUTHEAST INDIANA AND THAT PART OF NORTH CENTRAL AND EAST CENTRAL KENTUCKY NORTH OF A LINE FROM CORYDON TO FRANKFORT TO CYNTHIANA. THE PRIMARY THREAT IS DAMAGING WINDS AND HAIL. THE THREAT SHOULD BE OVER BY 700 PM EDT (600 PM EST/CDT). .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING. 13
In the hours before
Local storm report, Jun 14, 2:24 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
224 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG GREENVILLE 38.37N 85.98W
06/14/2005 FLOYD IN FIRE DEPT/RESCUE
TREE TOPS AND POWER LINES WERE BLOWN DOWN. PEA SIZE HAIL
WAS ALSO REPORTED BY A STORM SPOTTER IN BORDEN.
&&
MRCLocal storm report, Jun 14, 2:29 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG CHESTNUT GROVE 38.30N 85.27W
06/14/2005 SHELBY KY LAW ENFORCEMENT
TREE DOWN.
&&
SAEDELocal storm report, Jun 14, 2:44 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG SHEPHERDSVILLE 37.99N 85.71W
06/14/2005 BULLITT KY BROADCAST MEDIA
TREE LIMBS AND POWER LINES DOWN.
&&
SAEDESpecial weather statement, Jun 14, 2:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 255 PM EDT TUE JUN 14 2005 INZ077>079-090>092-KYZ023>026-029>032-061-141909- BRECKINRIDGE-BULLITT-BUTLER-CLARK-FLOYD-HANCOCK-HARRISON-JEFFERSON- MEADE-OHIO-OLDHAM-SCOTT-TRIMBLE-WASHINGTON- INCLUDING THE CITIES OF...LOUISVILLE...HARDINSBURG... NEW ALBANY AND CORYDON 255 PM EDT TUE JUN 14 2005 ..SEVERE THUNDERSTORM WATCH CANCELED FOR PART OF THE AREA... THE THREAT OF SEVERE WEATHER HAS DIMINISHED OVER THE INDIANA COUNTIES OF JEFFERSON...SCOTT...CLARK...WASHINGTON...FLOYD...AND HARRISON. THE THREAT HAS ALSO DIMINISHED SIGNIFICANTLY FOR THE KENTUCKY COUNTIES OF TRIMBLE...OLDHAM...JEFFERSON...BULLITT...MEADE... BRECKINRIDGE...HANCOCK...OHIO...AND BUTLER. AS A RESULT...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR THOSE COUNTIES. 13
Local storm report, Jun 14, 3:04 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG WAKEFIELD 37.97N 85.30W
06/14/2005 SPENCER KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
SAEDELocal storm report, Jun 14, 3:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL KESSINGER 37.30N 85.97W
06/14/2005 1.00 INCH HART KY LAW ENFORCEMENT
&&
SAEDEThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:04 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 41 min |
| Jun 14, 1:07 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 33 min |
| Jun 14, 1:18 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 22 min |
| Jun 14, 1:42 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| Jun 14, 1:50 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 40 min |
| Jun 14, 1:55 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 31 min |
| Jun 14, 2:03 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt | 41 min |
| Jun 14, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 43 min |
| Jun 14, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Spencer | 46 min |
| Jun 14, 2:46 PM EDT | Severe Thunderstorm Warning | LMK | Hart | 42 min |
| Jun 14, 2:51 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 39 min |
| Jun 14, 2:59 PM EDT | Severe Thunderstorm Warning | LMK | Anderson | 34 min |
| Jun 14, 3:07 PM EDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| Jun 14, 3:10 PM EDT | Severe Thunderstorm Warning | LMK | Woodford | 35 min |
| Jun 14, 3:33 PM EDT | Severe Thunderstorm Warning | LMK | Larue | 27 min |
| Jun 14, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Madison | 49 min |
| Jun 14, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
| Jun 14, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Taylor | 42 min |
| Jun 14, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 47 min |
| Jun 14, 4:02 PM EDT | Severe Thunderstorm Warning | LMK | Nicholas | 28 min |
| Jun 14, 4:04 PM EDT | Severe Thunderstorm Warning | LMK | Metcalfe | 44 min |
| Jun 14, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 37 min |
| Jun 14, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Adair | 33 min |
| Jun 14, 4:43 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 17 min |
| Jun 14, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Garrard | 22 min |
| Jun 14, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 27 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.